Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The dual spaces of $ C\sp{\ast} $-algebras


Author: J. M. G. Fell
Journal: Trans. Amer. Math. Soc. 94 (1960), 365-403
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9947-1960-0146681-0
MathSciNet review: 0146681
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Arens, Representation of $ {\ast}$-algebras, Duke Math. J. vol. 14 (1947) pp. 269-282. MR 0021250 (9:44b)
  • [2] M. M. Day, Normed linear spaces, Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer-Verlag, Berlin, 1958. MR 0094675 (20:1187)
  • [3] J. Dixmier, Les algèbres d'opérateurs dans l'espace Hilbertien, Gauthier-Villars, Paris, 1957. MR 0094722 (20:1234)
  • [4] I. M. Gelfand and M. A. Naimark, Unitarnye Predstavleniya Klassicheskih Grupp, Trudy Mat. Inst. Steklov., 1950. MR 0046370 (13:722f)
  • [5] R. Godement, Les fonctions de type positif et la théorie des groupes, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 1-84. MR 0023243 (9:327b)
  • [6] -, Sur la théorie des représentations unitaires, Ann. of Math. vol. 53 (1951) pp. 68-124. MR 0038571 (12:421d)
  • [7] -, A theory of spherical functions I, Trans. Amer. Math. Soc. vol. 73 (1952) pp. 496-556. MR 0052444 (14:620c)
  • [8] N. Jacobson, A topology for the set of primitive ideals in an arbitrary ring, Proc. Nat. Acad. Sci. U.S.A. vol. 31 (1945) pp. 333-338. MR 0013138 (7:110f)
  • [9] R. V. Kadison, Irreducible operator algebras, Proc. Nat. Acad. Sci. U.S.A. vol. 43 (1957) pp. 273-276. MR 0085484 (19:47e)
  • [10] I. Kaplansky, Normed algebras, Duke Math. J. vol. 16 (1949) pp. 399-418. MR 0031193 (11:115d)
  • [11] -, Groups with representations of bounded degree, Canad. J. Math. vol. 1 (1949) pp. 105-112. MR 0028317 (10:428f)
  • [12] -, The structure of certain operator algebras, Trans. Amer. Math. Soc. vol. 70 (1951) pp. 219-255. MR 0042066 (13:48a)
  • [13] J. L. Kelley, General topology, New York, Van Nostrand, 1955. MR 0070144 (16:1136c)
  • [14] L. H. Loomis, An introduction to abstract harmonic analysis, New York, Van Nostrand, 1953. MR 0054173 (14:883c)
  • [15] G. W. Mackey, Borel structure in groups and their duals, Trans. Amer. Math. Soc. vol. 85 (1957) pp. 134-165. MR 0089999 (19:752b)
  • [16] M. A. Naimark, Rings with involution, Uspehi Mat. Nauk vol. 3 (1948) pp. 52-145; Amer. Math. Soc. Translations, no. 25. MR 0036453 (12:111d)
  • [17] -, Description of all irreducible unitary representations of the classical groups, Dokl. Akad. Nauk SSSR vol. 84 (1952) pp. 883-886. MR 0048454 (14:16f)
  • [18] -, Normirovannye Koltsa, Gos. Izdat. Tech.-Teor. Lit., Moskva, 1956.
  • [19] I. E. Segal, The group ring of a locally compact group, I, Proc. Nat. Acad. Sci. U.S.A. vol. 27 (1941) pp. 348-352. MR 0004633 (3:36b)
  • [20] O. Takenouchi, Sur une classe de fonctions continues de type positif sur un groupe localement compact, Math. J. Okayama Univ. vol. 4 (1954) pp. 143-173. MR 0069186 (16:997c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0146681-0
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society